dizziness when rising
Oct 13, 2005
This has just started bothering me. I am 78 years old and fairly active. I am a diabetic on meds.
Response from Dr. Henry
This site is for the exclusive discussion of side effects of HIV medications in HIV infected persons. If you are HIV+ can you provide some details and which HIV drugs you are taking.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Itchy Skin After Eating Sperm Sign Of HIV AIDS
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Can Bactrim Ds Treat Chlamydia?
- Can You Get Mono And Hiv In One Blood Test?
- Could Pep Drugs Delay The Symptoms Of Ars
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.